Skip to main content

Operator algebraic approach to topological phases

Publications

An entropic invariant for 2D gapped quantum phases

Author(s): Kohtaro Kato, Pieter Naaijkens
Published in: Preprint, 2018
Publisher: arXiv

On the stability of charges in infinite quantum spin systems

Author(s): Cha, Matthew; Naaijkens, Pieter; Nachtergaele, Bruno
Published in: Preprint, 2018, Page(s) 1-37
Publisher: arXiv

Jones index, secret sharing and total quantum dimension

Author(s): Leander Fiedler, Pieter Naaijkens, Tobias J. Osborne
Published in: New Journal of Physics, 19, 2017, Page(s) 023039, ISSN 1367-2630
Publisher: Institute of Physics Publishing
DOI: 10.1088/1367-2630/aa5c0c

The Complete Set of Infinite Volume Ground States for Kitaev’s Abelian Quantum Double Models

Author(s): Matthew Cha, Pieter Naaijkens, Bruno Nachtergaele
Published in: Communications in Mathematical Physics, 2017, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-017-2989-4

Quantum Spin Systems on Infinite Lattices

Author(s): Pieter Naaijkens
Published in: Lecture Notes in Physics, 2017, ISBN 978-3-319-51458-1
Publisher: Springer International Publishing
DOI: 10.1007/978-3-319-51458-1

Subfactors and quantum information theory

Author(s): Pieter Naaijkens
Published in: Mathematical Problems in Quantum Physics (Contemporary Math. series), 717, 2018, Page(s) 257-280, ISBN 978-1-4704-3681-0
Publisher: American Mathematical Society